MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 3FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A092322500103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a proglider 3file sterile 25mm broke during use.The broken part could not be retrieved and the patient was referred to a specialist.No injury.
 
Additional Manufacturer Narrative
P class returned  proglider file 25mm is actually broken at the tip of the active part (torque).No material defect was found during analysis of the rupture pattern.For information, second file that broke during use was not returned and cannot be analyzed.No unused file is available for evaluation.No link can be established between breakages issues and information found during dhr review (batch #1895792).Root causes are not identified.We will track this kind of event and monitor the trend./pdiv /divp class root causes are not identified.P class all complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee./pbr.

Brand Name
PROGLIDER 3FILE STERILE 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22553451
Report Number8031010-2025-00117
Device Sequence Number18551213
Product Code EKS
UDI-Device IdentifierD716PROGLIDE25DEMO1
UDI-PublicD716PROGLIDE25DEMO1
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA092322500103
Device Lot Number1895792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown